Acta Universitatis Matthiae Belii series Mathematics
 
Printed edition
 
  Volume 1   (1993)
  Volume 2   (1994)
  Volume 3   (1995)
  Volume 4   (1996)
  Volume 5   (1997)
  Volume 6   (1998)
  Volume 7   (1999)
  Volume 8   (2000)
  Volume 9   (2001)
  Volume 10  (2003)
  Volume 11  (2004)
  Volume 12  (2005)
  Volume 13  (2006)
  Volume 14  (2007)
  Volume 15  (2009)
  Volume 16  (2010)
  Volume 17  (2010)
  Volume 18  (2011)
  Volume 19  (2011)
  Volume 20  (2012)
  Volume 21  (2013)
  Volume 22  (2014)
  Volume 23  (2015)
  Volume 24  (2016)
  Volume 25  (2017)
Acta Univ. M. Belii Ser. Math. 25(2017), pp. 5-62. Download full version Download PDF PDF (1.6 MB)
Received on 12 August 2017;
Accepted in final form on 5 October 2017;
Published online on 19 October 2017;
Communicated with Miroslav Haviar.

The strongly regular graph with parameters (100,22,0,6): Hidden history and beyond
by Mikhail H. Klin and Andrew J. Woldar

Abstract
Abstract
Keywords
Algebraic graph theory, association scheme, strongly regular graph (SRG), Higman-Sims graph, negative Latin square-type graph, triangle-free graph, balanced incomplete block design (BIBD), quasi-symmetric design (QSD), 3-design, negative Latin square design, Witt design, Steiner system, biplane, generalized quadrangle, spread, Higman-Sims group, Mathieu group.
Mathematics Subject Classification
(2010) 01-02, 05-05, 05E30.
BibTeX reference
@ARTICLE{acta2502,
  author = {Mikhail H. Klin},
  author = {Andrew J. Woldar},
  title = {The strongly regular graph with parameters {$(100,22,0,6)$}: Hidden history and beyond},
  journal = {Acta Univ. M. Belii Ser. Math.},
  year = {2017},
  volume = {25},
  pages = {5--62},
  issn = {1338-712X},
  isbn = {978-80-557-1357-1}
}



 
Online edition
 
  Issue 2013  
  Issue 2014  
  Issue 2015  
  Issue 2016  
  Issue 2017